It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-23-2007, 02:12 AM   #1
Newbie
(female)
 
Join Date: May 2007
Location: Brisbane, Australia
Posts: 7
hyperchicangie HB User
Question Coming off Effexor!!!

Hi!!! I'm Angie and I am 25 years old. I have been taking effexor for the past 6 years and am attempting to lower my dose. This is day two and things are looking really bleak!!! The withdrawl symptoms are shocking and I am constantly tired has anyone else withdrawn from Efexor or am I the only one??? Does it get any better than this??? My partner doesn't seem to understand what I am going through and gets grumpy when something "isn't done", but I just can't seem to lose the scattered feeling and it is hard for me to operate. Please if you could offer some advise, that would be greatly appreciated. The dose that I have been on for 6 years is 150mg and I have dropped that to 75mg/day. Thanks Angie xoxox

 
Sponsors Lightbulb
   
Old 05-23-2007, 03:04 PM   #2
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,770
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Coming off Effexor!!!

Sorry know one has replied to you before this. You need to cut down really slowly and over a long period of time. Look up Effexor withdrawl or Paxil Withdrawl on the net and that should help. Effexor can be brutal to get off on and the best advice I have for you is slower is always better. Cutting your dose in half is way too much. I have heard about people breaking open the capsules and counting beads thats how slowly they go.

take care
trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Sponsors Lightbulb
   
Old 05-23-2007, 08:00 PM   #3
Senior Veteran
(female)
 
Join Date: Feb 2007
Location: australia
Posts: 586
Trixibel HB User
Re: Coming off Effexor!!!

you have to do it really, really slowly. taking it down by like 25mg at a time, if you can do that. when I was on zoloft I withdrew in the following manner:

I'd have the full dose for two days, then on the third day have half a dose. I did this for a couple of weeks and then I went down to having the full dose one day and the half dose the next - for another two weeks. Then i went to having a half dose every day. then a half dose every other day and nothing on the days in between. it was a long process but i felt mostly okay, apart from a bit of anxiety.

so maybe you should do the same - 150 mg for two days and 75 mg on the third for a couple of weeks.

good luck.

 
Old 05-23-2007, 09:48 PM   #4
Newbie
(female)
 
Join Date: May 2007
Location: Brisbane, Australia
Posts: 7
hyperchicangie HB User
Wink Re: Coming off Effexor!!!

Quote:
Originally Posted by trg247 View Post
Sorry know one has replied to you before this. You need to cut down really slowly and over a long period of time. Look up Effexor withdrawl or Paxil Withdrawl on the net and that should help. Effexor can be brutal to get off on and the best advice I have for you is slower is always better. Cutting your dose in half is way too much. I have heard about people breaking open the capsules and counting beads thats how slowly they go.

take care
trg247
Thanks for your replies!!! Day three today!!! woohoo!! I will definately look up the withdrawl thingy...... I do feel today though that I am no longer in a fog and it is almost as if the lights have come on...does that make sense??? Light the world looks brighter??? Im liking this bit!!! Irritable, frustrated and have shaky hands, lethargic at times but generally feeling okay lmao....
Thank you all....
Angie mwahhhh

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!